Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 4, Pages 515–532 (Mi mz12426)  

Lower Bounds for the Wiener Norm in $\mathbb Z_p^d$

M. R. Gabdullinab

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We obtain lower bounds for the $\ell_1$-norm of the Fourier transform of functions on $\mathbb Z_p^d$.

Keywords: Fourier transform, Wiener norm, linear space over a finite field.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.W03.31.0031
This work was supported by the Government of the Russian Federation under grant 14.W03.31.0031.


DOI: https://doi.org/10.4213/mzm12426

Full text: PDF file (558 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:4, 574–588

Bibliographic databases:

UDC: 517
Received: 29.04.2019
Revised: 27.08.2019

Citation: M. R. Gabdullin, “Lower Bounds for the Wiener Norm in $\mathbb Z_p^d$”, Mat. Zametki, 107:4 (2020), 515–532; Math. Notes, 107:4 (2020), 574–588

Citation in format AMSBIB
\Bibitem{Gab20}
\by M.~R.~Gabdullin
\paper Lower Bounds for the Wiener Norm in~$\mathbb Z_p^d$
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 4
\pages 515--532
\mathnet{http://mi.mathnet.ru/mz12426}
\crossref{https://doi.org/10.4213/mzm12426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4081957}
\elib{https://elibrary.ru/item.asp?id=43264539}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 4
\pages 574--588
\crossref{https://doi.org/10.1134/S0001434620030244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000528213700024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85083845557}


Linking options:
  • http://mi.mathnet.ru/eng/mz12426
  • https://doi.org/10.4213/mzm12426
  • http://mi.mathnet.ru/eng/mz/v107/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    References:16
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021